# SDR GUUA94753081308A

- Difficulty date: August 13, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 26,333 hours, 31,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED 1.875 INCH CRACK IN FUSELAGE BELLY SKIN SPAR AREA AT RBL 30.62.  STOP DRILLED CRACK AND INSTALLED REINFORCEMENT DOUBLER REPAIR.
